# SDR DALA2018052203503

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 146N542619
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DISASSEMBLY OF THE INTERCOSTAL, FOUND A BRACKET CORRODED.  FABRICATED, LOCATED, DRILLED,  AND RESTORED FINISH IAW SRM 51-40-05, DWG 146N5426, REV A. AMM 51-21-04-107-017,  AND AMM 51-21-14-370-801.
